MAUDE Adverse Event Report: HOSPIRA COSTA RICA LTD. PLM A+ SPANISH DEVICE NEW RESTART; PUMP INFUSION

HOSPIRA COSTA RICA LTD. PLM A+ SPANISH DEVICE NEW RESTART; PUMP INFUSION
Model Number 12391
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/28/2018
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that the device user (nurse) received an electric shock but there was no adverse event.The customer also reported that the cord was damaged but there were no exposed wires.Testing and investigation confirmed the damaged ac power cord.The power cord was replaced.

Brand Name
PLM A+ SPANISH DEVICE NEW RESTART
Common Device Name
PUMP INFUSION
Manufacturer (Section D)
HOSPIRA COSTA RICA LTD.
zona franca global
la aurora heredia,
CS 
MDR Report Key7898127
Report Number9615050-2018-00054
Device Sequence Number1434476
Product Code FRN
UDI-Device IdentifierM3351239104251
UDI-PublicM3351239104251
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K070398
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number12391
Device Catalogue Number12391
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2018
Initial Report FDA Received Date09/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1